# SDR CA060321007

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,014 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Part number: CL215640022
- Condition: Leaking
- Location: Nr 6
- Part time: 1,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IT WAS OBSERVED THAT THE LEFT WING WAS LEAKING FUEL.  ALL 8 FUEL CELLS WERE REMOVED FOR LEAK CHECK AND 6 OUT OF 8 WERE FOUND LEAKING INCLUDING THIS ONE.  LEAKING CELLS WILL BE REPLACED.
